RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2015, Volume 51, Issue 2, Pages 3–19 (Mi ppi2166)  

This article is cited in 1 scientific paper (total in 1 paper)

Information Theory

On multipartite superactivation of quantum channel capacities

M. E. Shirokov

Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia

Abstract: We consider a generalization of the notion of superactivation of quantum channel capacities to the case of $n$ > 2 channels. An explicit example of such superactivation for the 1-shot quantum zero-error capacity is constructed for $n$ = 3. An interpretation of this example in terms of quantum measurements is given.

Funding Agency Grant Number
Russian Science Foundation 14-21-00162
The research was founded by the Russian Science Foundation, project no. 14-21-00162.


Full text: PDF file (266 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2015, 51:2, 87–102

Bibliographic databases:

UDC: 621.391.1+519.7
Received: 28.11.2014

Citation: M. E. Shirokov, “On multipartite superactivation of quantum channel capacities”, Probl. Peredachi Inf., 51:2 (2015), 3–19; Problems Inform. Transmission, 51:2 (2015), 87–102

Citation in format AMSBIB
\Bibitem{Shi15}
\by M.~E.~Shirokov
\paper On multipartite superactivation of quantum channel capacities
\jour Probl. Peredachi Inf.
\yr 2015
\vol 51
\issue 2
\pages 3--19
\mathnet{http://mi.mathnet.ru/ppi2166}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3374233}
\elib{http://elibrary.ru/item.asp?id=24959153}
\transl
\jour Problems Inform. Transmission
\yr 2015
\vol 51
\issue 2
\pages 87--102
\crossref{https://doi.org/10.1134/S0032946015020015}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000357472800001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84943243837}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2166
  • http://mi.mathnet.ru/eng/ppi/v51/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Amosov, A. S. Mokeev, “On non-commutative operator graphs generated by covariant resolutions of identity”, Quantum Inf. Process., 17:12 (2018), 325  crossref  mathscinet  zmath  isi  scopus
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:167
    Full text:18
    References:21
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020